# SDR 07FDEA02269

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR, FLIPPER DOOR OUTBOARD EDGE ADJACENT TO FORWARD HINGE FOUND CRACKED.   [07-16-07]  REPAIR CARRIED OUT AT LANDING GEAR - RT FLIPPER DOOR OUTBOARD EDGE ADJACENT TO FORWARD HINGE AS PER SRM 52-10-00 FIGURE 18 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
